# SDR CALA2014051991060

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,377 hours, 17,871 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 LOWER SILL HAS CORROSION ON FRAME 68.  CORROSION FOUND BEYOND OEM LIMITS.  FABRICATED & INSTALLED REPAIR PLATE IAW SRM53-41-14 FIG 101 & 201.  THIS REPAIR WAS CIR'D & ACCEPTED.
